×

zbMATH — the first resource for mathematics

Information, \(\epsilon\)-sufficiency and data reduction problems. (English) Zbl 0156.40603

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Perez A.: Sur la théorie de l’information et la discernabilité dans les problèmes de décision statistique. Transactions of the Second Prague Conference on Information Theory, Statistical Decision Functions, Random Processes (1959). Prague 1960, 413-497.
[2] Perez A.: Information Theory in Data Reduction Problems. Paper presented at the Third Prague Conference on Information Theory, Statistical Decision Functions, Random Processes, 1962.
[3] Perez A.: Theory of Information and Cybernetics, Part II. (in Czech). Kybernetika a její využití - Transactions of the First Conference on Cybernetics in Czechoslovakia (1962). Prague 1965.
[4] Perez A., Tondl L.: On the Role of Information Theory in Certain Scientific Procedures. Information and Prediction (Dockx and Bernays, Brussels 1962), Academic Press, New York 1965. · Zbl 0134.37204
[5] Perez A.: Contributions de la théorie de l’information en cybernétique. Paper presented at the IVth International Congress of Cybernetics, Namur 1964. To appear in the Transactions of the Congress.
[6] Perez A.: Extensions of Shannon-McMillan’s Limit Theorem to more general Stochastic Processes. Transactions of the Third Prague Conference on Information Theory, Statistical Decision Functions, Random Processes (1962). Prague 1964, 545-574.
[7] Wald A.: Statistical Decision Functions. New York 1950. · Zbl 0040.36402
[8] Blackwell D., Girschick M. A.: Theory of Games and Statistical Decisions. New York 1955.
[9] Perez A.: Notions généralisées d’incertitude, d’entropie et d’information du point de vue de la théorie des martingales. Transactions of the First Prague Conference on Information Theory, Statistical Decision Functions, Random Processes (1956). Prague 1957, 183-208.
[10] Pinsker M. S.: Information and Information Stability of Random Variables and Processes. Moscow 1960. · Zbl 0104.36702
[11] Perez A.: Transformation ou \(/sigma\)-algèbre suffisante at minimum de la probabilité d’erreur. Czechosl. Mathem. Journ., Vol. 7 (1957), 115-123.
[12] Csiszár I.: Eine informationstheoretische Ungleichung and ihre Anwendung auf den Beweis der Ergodizität von Markoffschen Ketten. Publications of the Mathematical Institute of the Hungarian Academy of Sciences, Vol. VIII, Series A, Fasc. 1-2 (1963), 85-108. · Zbl 0124.08703
[13] Hájek J.: A property of J-divergences of marginal probability distributions. Czechosl. Mathem. Journ., Vol. 8 (1958), 460-463. · Zbl 0082.34103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.